Hi, unrelated topics, but one posting... sorry for the random topic jumping
Has anyone tried Phenibut/Kavinace for twitching or sleep related issues? It's a reduced form of GABA that crosses the blood brain barrier more easily? I have been on it for two nights, and have already lowered my lorazipam (ativan) from 4mg to 1. Slept through the night last night. However, I'm really winging it as far as how to transition from one to the other.... can't find any information on it (on combining, etc.). Phenibut is over the counter, and it has a caution on mixing it with sedatives... consult your doctor. LOL if only the doctor's knew. This stuff kind of reminds me of GHB (Zyrem).
I am interested in knowing how many folks have evidenced what looks like bullseye rashes during treatment- no exposure to ticks.
I have two that came out. Local doc says it's not ringworm or anything he can identify outside of traditional bullseye rash.
I am not treating with antibiotics right now, but have recently eaten a LOT of garlic, added glutathione cream, along with half a dozen other things (all dr.recommended). Was told I have 'Transient Zinc Dumping', underlying a lot of my symptoms. We'll see if the new plan works (krill pills, borage, lysine, zinc challenges, Phenibut, etc). Some other words were thrown in there, phosphatidylipid ion exchange, diffusion, lymphatic draining problem, antiphospholipid something or other.... I have little idea although I have the session on tape.
Almost forgot, Happy Thanksgiving everyone!!!